# SDR CA021206003

- Difficulty date: November 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,419 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2722 · Rudder Actuator
- Part: Regulator
- Part number: 2379003001
- Condition: Failed
- Location: Rudder Pressure
- Part time: 25,986 hours, 37,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O AT 2000 FT AGL AND ABOVE 150 KTS RUDDER PRESSURE AND RUDDER FULL PRESSURE CAUTION LIGHTS ILLUMINATED.  LIGHTS WENT OUT SLOWING THRU 130 KTS. AIR TURN BACK AND LANDED WITHOUT INCIDENT. RUDDER DUAL PRESSURE REGULATOR REPLACED.
